MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO BIPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO BIPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX700H12
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to bipap device's sound abatement foam.The patient alleged visualization of particles in the tubing/chamber.There is no allegation of serious or permanent harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.

Brand Name
DREAMSTATION AUTO BIPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
7249003460
MDR Report Key14021748
Report Number2518422-2022-12598
Device Sequence Number12296253
Product Code BZD
UDI-Device Identifier00606959026650
UDI-Public00606959026650
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX700H12
Device Catalogue NumberCAX700H12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown